MathSciNet Relay Station
MathSciNet bibliographic data
MR690711 (85k:11030) 11H06 (05B40 11E57 11H31 11H99 20B25)
Conway, J. H. The automorphism group of the $26$-dimensional even unimodular Lorentzian lattice. J. Algebra 80 (1983), no. 1, 159–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement